Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/123206
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Boundary control of linear stochastic reaction-diffusion systems
Author: Wu, K.
Liu, X.
Shi, P.
Lim, C.
Citation: International Journal of Robust and Nonlinear Control, 2019; 29(1):268-282
Publisher: Wiley
Issue Date: 2019
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Kai-Ning Wu, Xiao-Zhen Liu, Peng Shi, Cheng-Chew Lim
Abstract: This paper considers the boundary control problem for linear stochastic reaction‐diffusion systems with Neumann boundary conditions. First, when the full‐domain system states are accessible, a boundary control is designed, and a sufficient condition is established to ensure the mean‐square exponential stability of the resulting closed‐loop system. Next, when the full‐domain system states are not available, an observer‐based control is proposed such that the underlying closed‐loop system is stable. Furthermore, observer‐based controller is designed for the systems with an H∞ performance. Simulation examples are given to demonstrate the effectiveness and potential of the new design techniques.
Keywords: Boundary control; H∞ control; linear stochastic reaction-diffusion systems; mean-square stability; observer
Rights: © 2018 John Wiley & Sons, Ltd.
RMID: 0030100167
DOI: 10.1002/rnc.4386
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.